Translator Disclaimer
June 2018 A note on families of monogenic number fields
Joachim König
Kodai Math. J. 41(2): 456-464 (June 2018). DOI: 10.2996/kmj/1530496853

Abstract

We give a sufficient criterion for specializations of certain families of polynomials to yield monogenic number fields. This generalizes constructions in several earlier papers. As applications we give new infinite families of monogenic number fields for several prescribed Galois groups.

Citation

Download Citation

Joachim König. "A note on families of monogenic number fields." Kodai Math. J. 41 (2) 456 - 464, June 2018. https://doi.org/10.2996/kmj/1530496853

Information

Published: June 2018
First available in Project Euclid: 2 July 2018

zbMATH: 06936464
MathSciNet: MR3824862
Digital Object Identifier: 10.2996/kmj/1530496853

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • June 2018
Back to Top